# SDR CA150608004

- Difficulty date: June 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 12,491 hours
- Engine: Lyc TIO540A2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10391586
- Condition: Damaged
- Location: Magneto
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) DEAD MAG AT RUN-UP.  MAGNETO REMOVED, DISASSEMBLED, & INSPECTED.  FOUND LATERAL MOVEMENT OF DISTRIBUTOR ROTOR, ROTOR POINT CONTACTING DISTRIBUTOR HOUSING POINTS.  THE ROTOR GUIDE, METAL BUSHING IN THE PLASTIC DISTRIBUTOR HOUSING BODY THAT THE DISTRIBUTOR GEAR SHAFT ROTATES IN, WAS LOOSE IN THE DISTRIBUTOR HOUSING BODY, ALLOWING THE LATERAL MOVEMENT.  MAGNETO REPLACED.
